is to ok to continued these medication because i have difficulty in breathing , heaviness in chest etc. now he has asked me not to take it at all. and stop taking it pls advice.
Please forgive me has I find your question a little hard to understand and I was waiting for someone with more knowledge of your condition to respond then I do. Just to check that I am correct. You have Sarcoidisis which affects your lungs and this was diagnosed 6 months ago. You find it difficult to breath. Your doctor has put you on prednisone which is normal for you condition what dose are you on?Inderal (propranolol) to help with your breathing? I don't know what hcqs is you will need to tell me the name of the drug. I'm I right in saying that your doctor wants you to stop taking all of these drugs? If this is the case the reason why your doctor may want you stop taking this medications is for many people the symptoms of Sarcoidsis resolve itself naturally over few years with no treatment at all. However their is no cure for this condition, it just get better. You doctor should have been monitoring you with x-rays and blood samples over the course of your treatment. For some people however they do continue to get worse over time. With a little more information I may be able to advice you more. As you know your condition is quit rare so I would advise you to join a support group if you can. I am only some what familiar with your condition due to working as an RN in a specialist hospital. The DC support group appears not to be active. A Lung support group may be an option or an Autoimmune Diseases support group.
I look forward to hearing from you soon
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Inderal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 1 answer
Posted 9 Dec 2010 • 3 answers
Posted 11 Jan 2012 • 1 answer
Posted 13 Feb 2013 • 2 answers
Posted 11 Nov 2015 • 2 answers